Calendar

13 Sun 14 Mon 15 Tue 16 Wed 17 Thu 18 Fri 19 Sat
All-day
Music and Movement Registration Begins
Music and Movement Registration Begins
Oct 14 all-day
Music and Movement Registration Begins
Registration for our next session of this fun class begins today and continues until classes are full. Classes begin the week of October 28.  
12:00 am
1:00 am
2:00 am
3:00 am
4:00 am
5:00 am
6:00 am
7:00 am
8:00 am
9:00 am
10:00 am
11:00 am
12:00 pm
1:00 pm
2:00 pm
3:00 pm
4:00 pm
5:00 pm
6:00 pm
7:00 pm
8:00 pm
9:00 pm
10:00 pm
11:00 pm
Now: Oct 16 06:12 am
10:00 am Toddle Time
Toddle Time
Oct 14 @ 10:00 am – 10:45 am
Toddle Time
Storytime, Music and Movement, and play time all in one! Ideal for little ones ages 0-3 and their caregiver. No registration required.  
11:30 am Fit & Fall Proof
Fit & Fall Proof
Oct 14 @ 11:30 am – 12:15 pm
Fit & Fall Proof
  A free 45 minute exercise class for those 55+. Focus of this class is on strength, balance and endurance.  All fitness levels welcome. No library card required. 
1:00 pm Music & Movement
Music & Movement
Oct 14 @ 1:00 pm – 1:30 pm
Music & Movement
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
1:30 pm Storytime
Storytime
Oct 14 @ 1:30 pm – 2:00 pm
Storytime
  Children will have fun  listening to stories and participating in activities that help develop early literacy skills all while parents learn tips and tricks to develop these skills at home. Open to all ages. No registration required.  
10:00 am Music & Movement
Music & Movement
Oct 15 @ 10:00 am – 10:30 am
Music & Movement
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
10:30 am Storytime
Storytime
Oct 15 @ 10:30 am – 11:00 am
Storytime
  Children will have fun  listening to stories and participating in activities that help develop early literacy skills all while parents learn tips and tricks to develop these skills at home. Open to all ages. No registration required.  
11:00 am Mini Monets
Mini Monets
Oct 15 @ 11:00 am – 11:30 am
Mini Monets
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
11:30 am Mini Monets
Mini Monets
Oct 15 @ 11:30 am – 12:00 pm
Mini Monets
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
12:00 pm Music & Movement
Music & Movement
Oct 15 @ 12:00 pm – 12:30 pm
Music & Movement
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
12:30 pm Storytime
Storytime
Oct 15 @ 12:30 pm – 1:00 pm
Storytime
  Children will have fun  listening to stories and participating in activities that help develop early literacy skills all while parents learn tips and tricks to develop these skills at home. Open to all ages. No registration required.  
1:30 pm Kinder-Set Go!
Kinder-Set Go!
Oct 15 @ 1:30 pm – 2:30 pm
Kinder-Set Go!
An interactive class for parents and their four year old children. Registration is required, and space is limited. Stop by the library to register. 
4:00 pm Calling All Kids
Calling All Kids
Oct 15 @ 4:00 pm – 5:00 pm
Calling All Kids
  An after school program offered Tuesday, Wednesday, and Thursday. Activities may include movies, arts and crafts, video games, or reading to therapy dogs.  Tuesday, October 15, 4 pm-5 pm: Tales to Tails: read to registered therapy dogs! Wednesday, October 16,  2:30-4:30 pm – Wii Wednesday: play Nintendo Switches and Wiis. Read More ...
5:30 pm Tuesdays @ The Library
Tuesdays @ The Library
Oct 15 @ 5:30 pm – 7:30 pm
Tuesdays @ The Library
An evening of fun for the whole family! Activities may include movies, games, crafts, STEM, etc. All ages welcome. October 1: Movie Night Join us in watching the movie Spider-Man Far From Home. Rated PG-13 for sci-fi action, some language and brief suggestive comments | 2 hours 9 minutes DoorsRead More ...
10:00 am Kindergarten Readiness
Kindergarten Readiness
Oct 16 @ 10:00 am – 10:45 am
Kindergarten Readiness
An open house style program aimed to help prepare little ones for kindergarten. No registration required. Open to all ages.  
11:30 am Fit & Fall Proof
Fit & Fall Proof
Oct 16 @ 11:30 am – 12:15 pm
Fit & Fall Proof
  A free 45 minute exercise class for those 55+. Focus of this class is on strength, balance and endurance.  All fitness levels welcome. No library card required. 
2:30 pm Calling All Kids
Calling All Kids
Oct 16 @ 2:30 pm – 4:30 pm
Calling All Kids
  An after school program offered Tuesday, Wednesday, and Thursday. Activities may include movies, arts and crafts, video games, or reading to therapy dogs.  Tuesday, October 15, 4 pm-5 pm: Tales to Tails: read to registered therapy dogs! Wednesday, October 16,  2:30-4:30 pm – Wii Wednesday: play Nintendo Switches and Wiis. Read More ...
6:00 pm Music & Movement
Music & Movement
Oct 16 @ 6:00 pm – 6:30 pm
Music & Movement
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
6:30 pm PJ Storytime
PJ Storytime
Oct 16 @ 6:30 pm – 7:00 pm
PJ Storytime
  Wear your pajamas and join us for fun bedtime stories.
10:00 am Music & Movement
Music & Movement
Oct 17 @ 10:00 am – 10:30 am
Music & Movement
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
10:30 am Storytime
Storytime
Oct 17 @ 10:30 am – 11:00 am
Storytime
  Children will have fun  listening to stories and participating in activities that help develop early literacy skills all while parents learn tips and tricks to develop these skills at home. Open to all ages. No registration required.  
11:00 am Mini Monets
Mini Monets
Oct 17 @ 11:00 am – 11:30 am
Mini Monets
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
11:30 am Mini Monets
Mini Monets
Oct 17 @ 11:30 am – 12:00 pm
Mini Monets
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
12:00 pm Music & Movement
Music & Movement
Oct 17 @ 12:00 pm – 12:30 pm
Music & Movement
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
12:30 pm Storytime
Storytime
Oct 17 @ 12:30 pm – 1:00 pm
Storytime
  Children will have fun  listening to stories and participating in activities that help develop early literacy skills all while parents learn tips and tricks to develop these skills at home. Open to all ages. No registration required.  
1:30 pm Kinder-Set Go!
Kinder-Set Go!
Oct 17 @ 1:30 pm – 2:30 pm
Kinder-Set Go!
An interactive class for parents and their four year old children. Registration is required, and space is limited. Stop by the library to register. 
3:00 pm Calling All Kids
Calling All Kids
Oct 17 @ 3:00 pm – 5:00 pm
Calling All Kids
  An after school program offered Tuesday, Wednesday, and Thursday. Activities may include movies, arts and crafts, video games, or reading to therapy dogs.  Tuesday, October 15, 4 pm-5 pm: Tales to Tails: read to registered therapy dogs! Wednesday, October 16,  2:30-4:30 pm – Wii Wednesday: play Nintendo Switches and Wiis. Read More ...
5:15 pm Throwback Thursdays
Throwback Thursdays
Oct 17 @ 5:15 pm – 7:15 pm
Throwback Thursdays
The third Thursday of each month we’re dusting off an old movie favorite! Our October choice is the 1988 fantasy movie “Beetlejuice.” The movie is rated PG for some serious themes, strong language, smoking, drinking and sexual references. Running time 92 minutes.   Admission is free and so is the popcorn! 
10:00 am Homeschoolers @ the Library
Homeschoolers @ the Library
Oct 18 @ 10:00 am – 11:00 am
Homeschoolers @ the Library
  Games, crafts, S.T.E.M. activities, and guest speakers are among the things planned during our sessions. Activities are geared to ages 5-12 but the whole family is invited to attend. No registration required.
11:30 am Fit & Fall Proof
Fit & Fall Proof
Oct 18 @ 11:30 am – 12:15 pm
Fit & Fall Proof
  A free 45 minute exercise class for those 55+. Focus of this class is on strength, balance and endurance.  All fitness levels welcome. No library card required. 
3:00 pm Just 4 Teens
Just 4 Teens
Oct 18 @ 3:00 pm – 4:30 pm
Just 4 Teens
An after school program just for our middle and high school students. Activities may include movies, arts and crafts, STEM, and more.    Friday October 11, 3 pm – 4: 30 pm, Legos – come and build with our Legos to your heart’s content!  Friday, November 1 – no JustRead More ...
6:00 pm Murder Mystery Dinner
Murder Mystery Dinner
Oct 18 @ 6:00 pm – 8:00 pm
Murder Mystery Dinner
Teens in grades 9-12 come to the library for an evening of food, fun and suspense! This event is part of our Teen Lock-In program. Registration is required. Stop by the Kuna Library program room to register and choose your character!